# SDR 9JLA2021080931008

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N530BD
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5352
- Aircraft time: 7,009 hours, 3,077 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 1314002
- Part serial: 96489
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AIRCRAFT FAILED TO PRESSURIZE ON DEPARTURE IN BOTH AUTO AND MANUAL PRESSURE CONTROL MODES. THE MAINTENANCE VENDOR DETERMINED A DEFECTIVE REGULATING VALVE AND REPLACED IT WITH A NEW VALVE. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
